Whenever I exert myself or eat hot food & even while I sleep I sweat especially my head! It may be from cymbalta or morphine sulfater E R does anyone know what causes it or how to stop it?
The Morphine Er is your likely culprit. Sweating is due to the histamine response triggered by the opioid. Sometimes taking an antihistamine helps. I do this too (I take long acting oxycodone and I think oxycodone is even worse for sweating as I have been on morphine before too, and it is not quite as bad but still bad enough) I sweat like a racehorse even in the dead of Winter. Even just getting a shower, fixing my hair and putting on makeup is a challenge because I sweat from my head so much my hair gets as wet as if I just got out of the shower and my make up pours off as fast as I put it on so I know how frustrating this is. I try to take a non-drowsy antihistamine before I have to go somewhere and it helps the sweating a bit but it doesnt stop it. Sometimes lowering your morphine dose helps, if you can manage it. It is definitely one of the more unpleasant side effects of taking opioid medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 1 answer
Posted 3 Mar 2012 • 1 answer
Posted 9 Jan 2013 • 1 answer
Posted 18 Aug 2016 • 3 answers
My husband has melanoma.on pred for several weeks 120mg a day tapered off headache and profuse swea?
Posted 10 days ago • 0 answers